# SDR CA140619006

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 39,448 hours
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Ac Generator
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE THE RH AC BUS ANNUNCIATOR ILLUMINATED. TROUBLE SHOOTING CARRIED OUT BY THE CREW WAS UNSUCCESSFUL. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE AS THIS WAS A MAINTENANCE BASE. UPON ARRIVAL A SYSTEM INSPECTION WAS COMPLETED AND MAINTENANCE NOTED THAT A RING TERMINAL WAS FOUND BROKEN ON WIRE V12A10 AT RELAY K145.  A NEW TERMINAL WAS INSTALLED WITH REFERENCE TO WIRING DIAGRAM MANUAL 24-21-02. SYSTEM WAS FUNCTION TESTED WITH NO FAULTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
